# SDR SIMA20150710001

- Difficulty date: July 10, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 38,155 hours, 35,084 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2005090123
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE IN THE COCKPIT AT CRUISE, DECLARED EMER.  ACCOMPLISHED FIM TASK 21-20-00-810-801, SEE LOG PAGE 3924161 ITEM 1 FOR DISCREPANCY.  FOUND LT ACM NEARLY SEIZED CAUSING SMOKE IN COCKPIT.  DEFERRED LT PACK INOPERATIVE.  R & R ACM IAW MM 21-51-03.  OPERATIONS CHECKED GOOD AT THIS TIME.  MEL RESTORED.
